Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Infliximab-induced amicrobial pustulosis of the folds in a patient with Crohn disease.

Tumor necrosis factor (TNF) inhibitors may paradoxically induce pustular eruptions, most of which are classified as pustular psoriasis. Amicrobial pustulosis of the folds (APF) is a much rarer entity that was recently recognized to occur in the setting of chronic anti-TNF therapy and inflammatory bowel disease, with 12 existing cases in the literature. Amicrobial pustulosis of the folds is a neutrophilic dermatosis characterized by aseptic pustules involving the major and minor skin folds, genital regions, and scalp. Herein, we report an additional case of paradoxical APF induced by chronic infliximab therapy in a patient with Crohn disease.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app